Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had sex. Took postinor. Why do I have abdominal pain? Pregnant?

I had my periods between the 23rd to 27th november, i had sex on the night of 8th december but he did not ejaculate inside me, i took postinor 2 tablets the two at once the following day guess after 15 hours, my periods were supposed to come on the 18th or 19th december but they have delayed. i took a pregnancy test and it is negative, i have abdominal pains, Why have my periods delayed? could it be that am pregnant?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The chance of pregnancy is less. Because though you had intercourse around the time of ovulation as you used emergency contraceptive pill within time it will possibly give protection.
The emergency pill can alter the menstrual cycle according to the period of menstrual cycle when you took the pill.
As you took the pill in the second half of your cycle it might have postponed your periods.
For more details:
So you wait for one more week possibly by that time you will get the periods. If not go for pregnancy test once.
Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor